Skip to content
Lightheadedness and FM
avatar
chicken_little posted:
Does anyone experience feeling light-headed or dizzy with their FM? I was taking Cymbalta, but I had to change my job and lost insurance. The cost of the 30-day supply where I'm at is $256. I'm trying to get health insurance through ObamaCare, but it's taking a while to get a hold of the insurance agent. I discontinued use for about a week. Could my feeling light-headed be a symptom of the withdrawal of Cymbalta? Any answers or suggestions are greatly appreciated. Thanks!
Reply
 
avatar
dollbug responded:
Hello chicken little and welcome. Sorry you are dealing with so much right now. Were you on Cymbalta for a while and did it help you? Did you wean yourself off of it or have to quit *cold turkey*? Yes, this might make a big difference in the way you feel. Everything is a process with us, FMers. Nothing is easy. I hope you let the doctor know what is going on with you. Have you done any research to see if you can get help getting the Cymbalta through the manufacturer? Some of them will help you out. You should check this out.


I hope you feel better soon.


Take care.




MiMi
IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....



Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
376 of 403 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.